# SDR DALA2023011700337

- Difficulty date: January 14, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 82,631 hours, 27,059 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON OPEN HOLES AT RT ENG DRAG FITTING CLAMP-UP & DIAG BRACE.  HFEC INSPECTION WAS ACCOMPLISHED AND NO CRACKS WERE FOUND AFTER REWORKED HOLES IAW CARD.
